# SDR 95ZZZX3513

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4643R
- Make and model: Piper PA-28-140
- Aircraft serial: 2821397
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose Assy
- Part number: 6390115
- Condition: Corroded
- Location: Lt Tank
- Part time: 1,802 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, NOTED CORROSION ON FUEL LINE AT LEFT FUEL TANK.  CORROSION WAS BETWEEN HOSE AND ALUMINUM SOCKET.  HOSE WAS DATED 2Q67 (ORIGINAL).  UPON HOSE DISASSEMBLY, SOCKET WAS FOUND CORRODED 75 PERCENT OF ITS THICKNESS.  SUBMITTER SUGGESTS DUE TO FREQUENCY OF OLD, DETERIORATED HOSES BEING FOUND ON DIFFERENT AIRCRAFT, RECOMMEND AD TO LIMIT TIME IN SERVICE ON FLEXIBLE HOSES ON ALL AIRCRAFT OF 5 YEARS OR ENGINE OVERHAUL, WHICHEVER COMES FIRST.
